# SDR IPXA2024091471573

- Difficulty date: August 27, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774439
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 740 S-45L (REPAIR). ACCOMPLISHED REPAIR I.A.W. UPS EO-91402-REQ1 REV.1 AND EGAT WORK SHEET NO.40749 AND SRM 53-20-03-2R-5 REV.43.
